# SDR SWAA2019102838298

- Difficulty date: October 19, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA TOP FLANGE OF FLOOR BEAM CORRODED AT BS. 986, RBL 44.     / REPAIRED FLOOR BEAM PER EA.
